# SDR WX0A2023072631802

- Difficulty date: July 25, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N252NV
- Make and model: Airbus A320-214
- Aircraft serial: 7868
- Aircraft time: 15,124 hours, 7,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 888061
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU TEST SHOWED FAULT MESSAGE BAT/EPSU(10WL) FWD L / REMOVED AND REPLACED BATTERY OF FWD L EPSU(10WL) IAW AMM 33-51-38-000/400-002-A. OPS CHECK GOOD. FAULT MESSAGE CLEARED."
